Large Deviations of U -Statistics. II

Author: Borovskikh Y.V.  

Publisher: Springer Publishing Company

ISSN: 0363-1672

Source: Lithuanian Mathematical Journal, Vol.43, Iss.3, 2003-07, pp. : 241-261

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

We develop large-deviation results with explicit order terms and Cramér's series for nondegenerate U-statistics of degree m under Cramér-type conditions on the kernel. The method of the proof is based on the contraction technique of Keener, Robinson, and Weber [15], which is a natural generalization of the classical method of Cramér [10].